# SDR CA070530005

- Difficulty date: May 20, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 3,444 hours
- Engine: Pwa PT6A114A
- Propeller: Hartzl HCB3TN3
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: SMR517515
- Part serial: 1033
- Condition: Worn
- Location: De-Ice System
- Part time: 252 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DE-ICE BOOT, FOUND WORN RUBBER THAT WAS MELTED FROM EXHAUST GASES. MINOR BLISTERING FOUND ON TOP RT OF BOOT. (TC NR 20070530005)
